MathSciNet Relay Station
MathSciNet bibliographic data
MR1996862 11F80 (11R39)
Moon, Hyunsuk The non-existence of certain mod $p$ Galois representations. Bull. Korean Math. Soc. 40 (2003), no. 3, 537–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement